Perturbations of quasilinear elliptic equations and Fredholm manifolds

Sergei Kuksin, M. I. Vishik

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)223-243
Number of pages21
JournalMathematics of the USSR-Sbornik
Volume58
Issue number1
Publication statusPublished - 1987

Cite this

Kuksin, Sergei ; Vishik, M. I. / Perturbations of quasilinear elliptic equations and Fredholm manifolds. In: Mathematics of the USSR-Sbornik. 1987 ; Vol. 58, No. 1. pp. 223-243.
@article{41ebbd042a8142a9bdd80111a63a7ed1,
title = "Perturbations of quasilinear elliptic equations and Fredholm manifolds",
author = "Sergei Kuksin and Vishik, {M. I.}",
year = "1987",
language = "English",
volume = "58",
pages = "223--243",
journal = "Mathematics of the USSR-Sbornik",
issn = "0025-5734",
publisher = "IOP Publishing",
number = "1",

}

Perturbations of quasilinear elliptic equations and Fredholm manifolds. / Kuksin, Sergei; Vishik, M. I.

In: Mathematics of the USSR-Sbornik, Vol. 58, No. 1, 1987, p. 223-243.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Perturbations of quasilinear elliptic equations and Fredholm manifolds

AU - Kuksin, Sergei

AU - Vishik, M. I.

PY - 1987

Y1 - 1987

M3 - Article

VL - 58

SP - 223

EP - 243

JO - Mathematics of the USSR-Sbornik

JF - Mathematics of the USSR-Sbornik

SN - 0025-5734

IS - 1

ER -